Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/95353
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Balanced truncation approach to model reduction of Markovian jump time-varying delay systems
Author: Zhang, H.
Wu, L.
Shi, P.
Zhao, Y.
Citation: Journal of the Franklin Institute, 2015; 352(10):4205-4224
Publisher: Elsevier
Issue Date: 2015
ISSN: 0016-0032
1879-2693
Statement of
Responsibility: 
Huiyan Zhang, Ligang Wu,, Peng Shi, Yuxin Zhao
Abstract: Abstract not available.
Rights: © 2015 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
RMID: 0030032007
DOI: 10.1016/j.jfranklin.2015.05.041
Grant ID: http://purl.org/au-research/grants/arc/DP140102180
http://purl.org/au-research/grants/arc/LP140100471
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.